Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 10, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 10, 2010, 7:54 PM CDT for 5 counties in Oklahoma. It was in force for 51 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 7:54 PM CDT (00:54 UTC)
- Expired
- May 10, 2010, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Adair County, OK, Cherokee County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 67 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 8:08 PM CDT | TSTM WND DMG | 5 S Braggs, OK | AT BREWERS BEND CAMPGROUND...TRAILER TURNED OVER TRAPPING A COUPLE. LARGE TREES BLOWN DOWN ON VEHICLES. THREE INJURED. PROBABLE TORNADO. |
| May 10, 8:20 PM CDT | HAIL 2.75 | 4 N Box, OK | SNAKE CREEK WILDERNESS LODGE |
| May 10, 8:31 PM CDT | TSTM WND DMG | 1 S Marble City, OK | SEVERAL LARGE TREES BLOWN DOWN. LARGE ROOT BALLS ABOVE THE GROUND. |
| May 10, 8:35 PM CDT | HAIL 0.88 | Bunch, OK | |
| May 10, 8:35 PM CDT | HAIL 1 | 1 Nw Bunch, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 5:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 871 m²/s²
- 0-3 km storm-relative helicity
- 904 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
560
WFUS54 KTSA 110054
TORTSA
OKC001-021-091-101-135-110145-
/O.NEW.KTSA.TO.W.0010.100511T0054Z-100511T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHWESTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 845 PM CDT
* AT 750 PM CDT...A SEVERE THUNDERSTORM WITH A HISOTRY OF PRODUCING A
TORNADO WAS LOCATED 3 MILES EAST OF RENTIESVILLE...MOVING EAST AT
40 MPH. THIS IS A DANGEROUS STORM...TAKE COVER NOW!
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRAGGS...BRUSHY...BUNCH...COOKSON...ELDON...FORT GIBSON...GORE...
KEEFETON...MARBLE CITY...MUSKOGEE...OKTAHA...PUMPKIN CENTER...
RENTIESVILLE...SALLISAW...VIAN...WARNER AND WEBBERS FALLS.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 266 AND 310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR
MORE SUBSTANTIAL SHELTER. AVOID WINDOWS!
&&
LAT...LON 3543 9467 3543 9497 3547 9507 3543 9509
3543 9550 3569 9557 3596 9479
TIME...MOT...LOC 0055Z 251DEG 36KT 3554 9538
$$2 follow-up statements
770
WWUS54 KTSA 110109
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
809 PM CDT MON MAY 10 2010
OKC091-110119-
/O.CAN.KTSA.TO.W.0010.000000T0000Z-100511T0145Z/
MCINTOSH OK-
809 PM CDT MON MAY 10 2010
...THE TORNADO WARNING FOR NORTHEASTERN MCINTOSH COUNTY IS
CANCELLED...
LAT...LON 3596 9479 3543 9467 3547 9507 3548 9534
3556 9534 3556 9536 3575 9541
TIME...MOT...LOC 0109Z 253DEG 39KT 3558 9517
$$
OKC001-021-101-135-110145-
/O.CON.KTSA.TO.W.0010.000000T0000Z-100511T0145Z/
MUSKOGEE OK-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
809 PM CDT MON MAY 10 2010
...THE TORNADO WARNING FOR NORTHWESTERN SEQUOYAH...SOUTHERN
CHEROKEE...SOUTHWESTERN ADAIR AND NORTHEASTERN MUSKOGEE COUNTIES
CONTINUES...
AT 807 PM CDT...NWS METEOROLOGISTS AND STORM SPOTTERS CONTINUED TO
TRACK A VERY DANGEROUS TORNADO LOCATED NEAR GORE...MOVING EAST AT 45
MPH. A TORNADO HAS BEEN CONFIRMED...TAKE COVER NOW!
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WEBBERS
FALLS...GORE...PUMPKIN CENTER...VIAN...BOX...MC KEY...COOKSON...
SALLISAW...MARBLE CITY...BRUSHY...BUNCH AND ELDON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 278 AND 310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON
THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR
MORE SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHWESTERN
SEQUOYAH...SOUTHERN CHEROKEE...SOUTHWESTERN ADAIR AND NORTHEASTERN
MUSKOGEE COUNTIES.
&&
LAT...LON 3596 9479 3543 9467 3547 9507 3548 9534
3556 9534 3556 9536 3575 9541
TIME...MOT...LOC 0109Z 253DEG 39KT 3558 9517
$$511
WWUS54 KTSA 110122
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT MON MAY 10 2010
OKC101-110133-
/O.CAN.KTSA.TO.W.0010.000000T0000Z-100511T0145Z/
MUSKOGEE OK-
822 PM CDT MON MAY 10 2010
...THE TORNADO WARNING FOR NORTHEASTERN MUSKOGEE COUNTY IS
CANCELLED...
LAT...LON 3596 9479 3543 9467 3547 9507 3556 9513
3573 9512
TIME...MOT...LOC 0123Z 253DEG 39KT 3562 9498
$$
OKC001-021-135-110145-
/O.CON.KTSA.TO.W.0010.000000T0000Z-100511T0145Z/
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
822 PM CDT MON MAY 10 2010
...THE TORNADO WARNING FOR NORTHWESTERN SEQUOYAH...SOUTHEASTERN
CHEROKEE AND SOUTHWESTERN ADAIR COUNTIES CONTINUES...
AT 820 PM CDT...NWS METEOROLOGISTS CONTINUED TO TRACK A SEVERE
THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO LOCATED NEAR
BOX...MOVING EAST AT 45 MPH. THIS VERY DANGEROUS STORM HAS A HISTORY
OF PRODUCING A TORNADO...TAKE COVER NOW!
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MC KEY...
COOKSON...SALLISAW...MARBLE CITY...BRUSHY AND BUNCH.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 290 AND 310.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW! IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR NORTHWESTERN
SEQUOYAH...SOUTHEASTERN CHEROKEE AND SOUTHWESTERN ADAIR COUNTIES.
&&
LAT...LON 3596 9479 3543 9467 3547 9507 3556 9513
3573 9512
TIME...MOT...LOC 0123Z 253DEG 39KT 3562 9498
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 6:54 PM CDT, 1 hour earlier.
Area forecast discussion, May 10, 6:54 PM CDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 654 PM CDT MON MAY 10 2010 .DISCUSSION... THE DANGEROUS TORNADIC SUPERCELL IS MOVING THROUGH OKFUSKEE COUNTY. ALL SHEAR PARAMETERS REMAIN CONDUCIVE FOR A TORNADO AHEAD OF THE CELL. THE CELL IS INGESTING SURFACE-BASED CAPE OF AROUND 2000 J/KG AT THIS TIME. THE CAPE DROPS OFF TO AROUND 1000 J/KG AHEAD OF THE CELL IN EASTERN MCINTOSH COUNTY. WHILE THE CAPE WILL BE DECREASING ...THE EXCELLENT SHEAR WILL RESULT IN A CONTINUE TORNADO THREAT AS IT TRACKS TOWARD SOUTHERN OKMULGEE AND MCINTOSH COUNTIES. THUNDERSTORMS ARE INCREASING NOW FROM OSAGE COUNTY SOUTH TO SOUTHEAST OF NORMAN. THESE CELLS ARE STARTING IN A COMPLEX FASHION...BUT THE EXTREME SHEAR PROFILES WILL RESULT IN MESOCYCLONES DEVELOPING IN THE CELLS. ANY OF THESE STORMS COULD RAPIDLY ORGANIZE INTO DANGEROUS SUPERCELL. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, May 10, 5:05 PM CDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON MAY 10 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT MON MAY 10 2010
...VIOLENT TORNADOES POSSIBLE THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTH OF INTERSTATE 40
ACROSS EASTERN OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST OF A MCALESTER TO
FORT SMITH LINE.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
DISCRETE SUPERCELLS CONTINUE TO DEVELOP LATE THIS AFTERNOON FROM
NORTH CENTRAL TO CENTRAL OKLAHOMA...IN THE WARM SECTOR BOUNDED BY A
DRYLINE TO THE WEST AND WARM FRONT TO THE EAST. THESE STORMS WILL
CONTINUE TO MOVE RAPIDLY TO THE NORTHEAST AND INTO PORTIONS OF
NORTHEAST AND EAST CENTRAL OKLAHOMA EARLY THIS EVENING. RAPID
DESTABILIZATION WILL OCCUR ACROSS EASTERN OKLAHOMA AS THE WARM FRONT
LIFTS NORTH...WITH STORMS MAINTAINING SEVERE STRENGTH WELL INTO THE
EVENING HOURS. OBSERVED WIND PROFILES AND STORM HISTORY STRONGLY
SUGGEST THAT SEVERAL OF THESE STORMS WILL BE TORNADIC...PRIMARILY
IMPACTING NORTHEAST OKLAHOMA BETWEEN 6 AND 10 PM.
ADDITIONAL WIDELY SCATTERED SUPERCELLS WILL BE POSSIBLE FARTHER
SOUTH ALONG THE DRYLINE...WHICH MAY EVENTUALLY MOVE INTO SOUTHEAST
OKLAHOMA AND WESTERN ARKANSAS BY MID TO LATE EVENING.
ALONG WITH THE RISK OF TORNADOES...BASEBALL SIZE HAIL AND DAMAGING
STRAIGHT LINES MAY OCCUR.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A SLOW MOVING FRONTAL BOUNDARY WILL FOCUS REPEATED ROUNDS
OF THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. FORECAST
CONDITIONS DO SUPPORT SEVERE WEATHER POTENTIAL ESPECIALLY FOR
THE FIRST HALF OF THE UPCOMING WEEK...WITH A TRANSITION TO A
HEAVY RAIN THREAT LIKELY BY LATE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EXPECT ONE OR MORE DAYS WITH SEVERE WEATHER WATCHES AND WARNINGS
DURING THE UPCOMING WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 10, 7:14 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TORNADO 2 SE HENRYETTA 35.42N 95.96W
05/10/2010 OKMULGEE OK AMATEUR RADIO
TORNADO REPORTED ON GROUND JUST NORTH OF TURNPIKE
SOUTHEAST OF HENRYETTA
&&
SAALocal storm report, May 10, 7:22 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 2 S HENRYETTA 35.41N 95.98W
05/10/2010 E1.75 INCH OKMULGEE OK EMERGENCY MNGR
&&
CKHSpecial weather statement, May 10, 7:25 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT MON MAY 10 2010
OKZ054>057-110100-
CRAIG OK-NOWATA OK-OSAGE OK-WASHINGTON OK-
725 PM CDT MON MAY 10 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CRAIG...NOWATA...WASHINGTON AND EASTERN OSAGE
AT 725 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
OCHELATA...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...
WANN...BARTLESVILLE...OCHELATA...DEWEY...COPAN AND SOUTH COFFEYVILLE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3672 9538 3655 9600 3682 9616 3700 9582
3700 9550
TIME...MOT...LOC 0025Z 248DEG 39KT 3666 9594Local storm report, May 10, 7:29 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
729 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TORNADO PIERCE 35.43N 95.72W
05/10/2010 MCINTOSH OK BROADCAST MEDIA
TORNADO REPORTED BY NEWS MEDIA. LOCATIONS APPROXIMATE.
&&
SAALocal storm report, May 10, 7:49 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST TULSA 36.13N 95.92W
05/10/2010 E55.00 MPH TULSA OK PUBLIC
0730 PM NON-TSTM WND GST 2 S WYNONA 36.52N 96.33W
05/10/2010 E0.00 MPH OSAGE OK MESONET
OCCURRED ABOUT 10 MILES WEST OF ANY OBSERVED
THUNDERSTORM.
0735 PM HAIL COUNCIL HILL 35.56N 95.65W
05/10/2010 E2.75 INCH MCINTOSH OK AMATEUR RADIO
0740 PM TORNADO 2 S RENTIESVILLE 35.49N 95.49W
05/10/2010 MCINTOSH OK TRAINED SPOTTER
TORNADO REPORTED 2 SOUTH OF RENTIESVILLE. RAIN WRAPPED.
0743 PM TORNADO 7 NE OKEMAH 35.50N 96.22W
05/10/2010 OKFUSKEE OK PUBLIC
TORNADO SIGHTED AND TREES DOWN. RELAYED FROM OUN.
&&
SAASpecial weather statement, May 10, 7:50 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
750 PM CDT MON MAY 10 2010
OKZ055>057-110145-
CRAIG OK-NOWATA OK-WASHINGTON OK-
750 PM CDT MON MAY 10 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG...NOWATA AND WASHINGTON
AT 751 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH COFFEYVILLE TO 15 MILES WEST OF NOWATA...MOVING
NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...NOWATA...DELAWARE...LENAPAH...WELCH AND SOUTH
COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3698 9504 3696 9503 3671 9518 3660 9578
3660 9582 3659 9582 3656 9597 3700 9563
3700 9504
TIME...MOT...LOC 0051Z 243DEG 41KT 3701 9555 3665 9583The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:02 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 28 min |
| May 10, 7:25 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 35 min |
| May 10, 7:28 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 47 min |
| May 10, 7:36 PM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okmulgee | 39 min |
| May 10, 7:41 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 64 min |
| May 10, 7:50 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 55 min |
| May 10, 8:00 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 60 min |
| May 10, 8:33 PM CDT | Tornado Warning | TSA | Adair, Sequoyah | 42 min |
| May 10, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 52 min |
| May 10, 8:40 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 35 min |
| May 10, 9:09 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pittsburg | 51 min |
| May 10, 9:10 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 50 min |
| May 10, 9:34 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 56 min |
| May 10, 10:03 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 27 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.